Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Zavialov Boris Ivanovich
(recent publications)
| by years | scientific publications | by types |



   2015
1. Yu. N. Drozhzhinov, B. I. Zavialov, “Comparison Tauberian theorems and hyperbolic operators with constant coefficients”, Ufa Math. Journal, 7:3 (2015), 47–53  mathnet  crossref  mathscinet  elib  scopus (cited: 2)

   2014
2. Yu. N. Drozhzhinov, B. I. Zavialov, “Asymptotically homogeneous solutions to differential equations with homogeneous polynomial symbols with respect to a multiplicative one-parameter group”, Proc. Steklov Inst. Math., 285 (2014), 99–119  mathnet  crossref  crossref  isi  elib  elib  scopus

   2013
3. Yu. N. Drozhzhinov, B. I. Zavialov, “Generalized functions asymptotically homogeneous with respect to one–parametric group at origin”, Ufa Mathematical Journal, 5:1 (2013), 17–35  mathnet  crossref  mathscinet  elib
4. Yu. N. Drozhzhinov, B. I. Zav'yalov, “Asymptotically homogeneous solutions of differential equations whose symbols are polynomials quasi-homogeneous with respect to one-parameter groups with generators containing a nilpotent component”, Dokl. Math., 88:2 (2013), 590–592  mathnet  crossref  crossref  mathscinet  zmath  isi  scopus

   2012
5. Yu. N. Drozhzhinov, B. I. Zavialov, “Distributions asymptotically homogeneous along the trajectories determined by one-parameter groups”, Izv. Math., 76:3 (2012), 466–516  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib  elib  scopus
6. Yu. N. Drozhzhinov, B. I. Zavialov, “Homogeneous Generalized Functions with Respect to One-Parametric Group”, p-Adic Numbers, Ultrametric Analysis and Applications, 4:1 (2012), 64–75  mathnet  crossref  mathscinet (cited: 1)  zmath  scopus (cited: 2)
7. Yu. N. Drozhzhinov, B. I. Zavyalov, “O suschestvovanii asimptoticheski odnorodnykh reshenii differentsialnykh uravnenii”, Tretya mezhdunarodnaya konferentsiya «Matematicheskaya fizika i ee prilozheniya» (Rossiya, g. Samara, 27 avgusta – 1 sentyabrya 2012 g.), Samarskii gosudarstvennyi tekhnicheskii universitet, 2012, 121–122

   2011
8. Yu. N. Drozhzhinov, B. I. Zav'yalov, “Generalized functions asymptotically homogeneous along the unstable degenerated node”, Vestn. Samar. Gos. Tekhn. Univ. Ser. Fiz.-Mat. Nauki, 1(22) (2011), 68–82  mathnet  crossref  rsci  elib

   2010
9. Yu. N. Drozhzhinov, B. I. Zav'yalov, “Asymptotically homogeneous generalized functions along trajectories defined by a general one-parameter transformation group”, Dokl. Math., 82:3 (2010), 874–877  crossref  mathscinet  zmath  isi  elib  elib  scopus


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2017